Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATRICE HESSE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 39

  • Page / 2

Export

Selection :

  • and

EFFICIENT USE OF THE HESSIAN MATRIX FOR CIRCUIT OPTIMIZATIONAGNEW D.1978; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1978; VOL. 25; NO 8; PP. 600-608; BIBL. 19 REF.Article

On the updating and assembly of the Hessian matrix in finite element methodsAXELSSON, O; MAUBACH, J.Computer methods in applied mechanics and engineering. 1988, Vol 71, Num 1, pp 41-67, issn 0045-7825Article

ECONOMIC DISPATCH USING THE REDUCED HESSIANBOTTERO MH; GALIANA FD; FAHMIDEH VOJDANI AR et al.1982; IEEE TRANS. POWER APPAR. SYST.; ISSN 0018-9510; USA; DA. 1982; VOL. 101; NO 10; PP. 3679-3688; BIBL. 20 REF.Article

The mean radius of curvature of an exponential familyABDELHAMID, Hassairi; AFIF, Masmoudi.Statistics & probability letters. 2001, Vol 55, Num 2, pp 213-220, issn 0167-7152Article

Maximum likelihood and quasi-likelihood for nonlinear exponential family regression modelsGAY, D. M; WELSCH, R. E.Journal of the American Statistical Association. 1988, Vol 83, Num 404, pp 990-998, issn 0162-1459Article

METHODE D'OPTIMISATION D'UNE FONCTION DE CIRCUIT DONNEE PAR UNE FONCTIONNELLEBAKHOV VA.1977; IZVEST. VYSSH. UCHEBN. ZAVED., RADIOELEKTRON.; S.S.S.R.; DA. 1977; VOL. 20; NO 6; PP. 69-78; BIBL. 2 REF.Article

On the behaviour of a combined extra-updating/self-scaling BFGS methodAL-BAALI, M.Journal of computational and applied mathematics. 2001, Vol 134, Num 1-2, pp 269-281, issn 0377-0427Article

On the identification of local minimizers in inertia-controlling methods for quadratic programmingFORSGREN, A. L; GILL, P. E; MURRAY, W et al.SIAM journal on matrix analysis and applications. 1991, Vol 12, Num 4, pp 730-746, issn 0895-4798Article

A SPARSE VARIABLE METRIC OPTIMIZATION METHOD APPLIED TO THE SOLUTION OF POWER SYSTEM PROBLEMSHOUSOS EC; IRISARRI GD.1982; IEEE TRANS. POWER APPAR. SYST.; ISSN 0018-9510; USA; DA. 1982; VOL. 101; NO 1; PP. 195-202; BIBL. 14 REF.Article

A liouville-type theorem for harmonic functions on exterior domainsCAMMAROTO, F; CHINNI, A.Journal of mathematical analysis and applications. 2000, Vol 244, Num 1, pp 1-9, issn 0022-247XArticle

Precision-sensitive Euclidean shortest path in 3-spaceSELLEN, Jürgen; JOONSOO CHOI; YAP, Chee-Keng et al.SIAM journal on computing (Print). 2000, Vol 29, Num 5, pp 1577-1595, issn 0097-5397Article

Abstention causes bifurcations in two-party voting dynamicsSTADLER, B. M. R.Applied mathematics and computation. 2000, Vol 114, Num 2-3, pp 215-232, issn 0096-3003Article

A trust region algorithm for unconstrained optimizationCORRADI, G.International journal of computer mathematics. 1997, Vol 65, Num 1-2, pp 109-119, issn 0020-7160Article

Asymptotic analysis of perturbed mathematical programsCOULOMB, Jean-Michel; FILAR, Jerzy A; SZCZECHLA, Witold et al.Journal of mathematical analysis and applications. 2000, Vol 251, Num 1, pp 132-156, issn 0022-247XArticle

Compactly supported, piecewise affine scaling functions on triangulationsDONOVAN, G. C; GERONIMO, J. S; HARDIN, D. P et al.Constructive approximation. 2000, Vol 16, Num 2, pp 201-219, issn 0176-4276Article

Relative sizes of the Hessian terms in nonlinear parameter estimationVARAH, J. M.SIAM journal on scientific and statistical computing. 1990, Vol 11, Num 1, pp 174-179, issn 0196-5204Article

Case-deletion measures for models with incomplete dataHONGTU ZHU; LEE, Sik-Yum; WEI, Bo-Cheng et al.Biometrika. 2001, Vol 88, Num 3, pp 727-737, issn 0006-3444Article

Sur la forme générale du système de Monge-Ampère = On the general form of the Monge-Ampère systemBOILLAT, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 3, pp 339-342, issn 0764-4442Article

A simple algebraic expression to evaluate the local linearization schemes for stochastic differential equationsJIMENEZ, J. C.Applied mathematics letters. 2002, Vol 15, Num 6, pp 775-780, issn 0893-9659Article

Bias corrected estimates in multivariate student t regression modelsVASCONCELLOS, K. L. P; CORDEIRO, G. M.Communications in statistics. Theory and methods. 2000, Vol 29, Num 4, pp 797-822, issn 0361-0926Article

Modulational approach to stability of non-topological solitons in semilinear wave equationsSTUART, David M. A.Journal de mathématiques pures et appliquées. 2001, Vol 80, Num 1, pp 51-83, issn 0021-7824Article

Local nonlinear least squares : Using parametric information in nonparametric regressionGOZALO, P; LINTON, O.Journal of econometrics. 2000, Vol 99, Num 1, pp 63-106, issn 0304-4076Article

New properties of a nonlinear conjugate gradient methodDAI, Yu-Hong.Numerische Mathematik. 2001, Vol 89, Num 1, pp 83-98, issn 0029-599XArticle

Asymptotic normality of consistent estimate of the conditional L1-Median : (Running title : Asymptotic normality of L1-Median estimator)CADRE, B; GANNOUN, A.Annales de l'ISUP. 2000, Vol 44, Num 1, pp 13-33, issn 1626-1607Article

Convergence in the optimization problem for a wing of complex geometryTAKOVITSKII, S. A.Computational mathematics and mathematical physics. 2002, Vol 42, Num 5, pp 660-667, issn 0965-5425Article

  • Page / 2